# SDR R61A201908018783

- Difficulty date: July 18, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 25,144 hours, 19,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FWD WET AREA STRUCTURE, CORROSION ON SEAT TRACK,  FRAME 19, LBL 11. THE SEAT TRACK WAS REPLACED IAW SRM 51-43-03 & 51-43-04.
